On the V-states for the Generalized Quasi-Geostrophic Equations

Zineb Hassainia, Taoufik Hmidi

Research output: Contribution to journalArticlepeer-review


We prove the existence of the V-states for the generalized inviscid SQG equations with $${\alpha \in ]0, 1[.}$$α∈]0,1[. These structures are special rotating simply connected patches with m-fold symmetry bifurcating from the trivial solution at some explicit values of the angular velocity. This produces, inter alia, an infinite family of non stationary global solutions with uniqueness.

Original languageEnglish (US)
Pages (from-to)321-377
Number of pages57
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Jul 1 2015

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On the V-states for the Generalized Quasi-Geostrophic Equations'. Together they form a unique fingerprint.

Cite this